Description
-
Actions & Indication
Panadol Extend is a sustained release formulation of paracetamol that is gentle on your body and provides long-lasting relief. It can provide up to 8 hours of relief of pain associated with osteoarthritis, backaches, mild to moderate joint and muscular aches such as sprains, strains and sports injuries.
-
Dosage
Adults, elderly and children of 12 years old and above: Take 2 caplets every 6-8 hours as required (maximum 6 caplets in 24 hours).
Do not chew or rush caplets. Not suitable for children below 12 years.
-
Storage / Precaution
Store in cool dry place, Keep out of reach of children.
This preparation contain Paracetamol, do not take any other medicine containing paracetamol at the same time.
-
Ingredient
Each caplet contains:
Only logged in customers who have purchased this product may write a review.
Reviews
There are no reviews yet.